# SDR AALA202206071819

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 21,481 hours, 9,581 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Plate
- Part number: D55280002202
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CORROSION ON CONNECTION PLATE ON RIGHT HAND ELEVATOR TRAILING EDGE. REPAIRED PER EA 336795.
